RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 5, Pages 653–667 (Mi mz987)  

This article is cited in 3 scientific papers (total in 3 papers)

Wave Factorization of Elliptic Symbols

V. B. Vasil'ev

Novgorod State University after Yaroslav the Wise

Abstract: We introduce a definition of the wave factorization of symbols of elliptic pseudodifferential operators and demonstrate applications of the wave factorization to the analysis of pseudodifferential equations in cones.

DOI: https://doi.org/10.4213/mzm987

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:5, 556–568

Bibliographic databases:

UDC: 517.95
Received: 01.06.1994
Revised: 27.03.2000

Citation: V. B. Vasil'ev, “Wave Factorization of Elliptic Symbols”, Mat. Zametki, 68:5 (2000), 653–667; Math. Notes, 68:5 (2000), 556–568

Citation in format AMSBIB
\Bibitem{Vas00}
\by V.~B.~Vasil'ev
\paper Wave Factorization of Elliptic Symbols
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 5
\pages 653--667
\mathnet{http://mi.mathnet.ru/mz987}
\crossref{https://doi.org/10.4213/mzm987}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835448}
\zmath{https://zbmath.org/?q=an:0992.35127}
\elib{http://elibrary.ru/item.asp?id=5021404}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 5
\pages 556--568
\crossref{https://doi.org/10.1023/A:1026611322220}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000003}


Linking options:
  • http://mi.mathnet.ru/eng/mz987
  • https://doi.org/10.4213/mzm987
  • http://mi.mathnet.ru/eng/mz/v68/i5/p653

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Vasilev, “Volnovaya faktorizatsiya i pochti trigonometricheskie ryady”, Trudy chetvertoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (29–31 maya 2007 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2007, 50–53  mathnet
    2. Vasil'ev V.B., “Pseudodifferential Equations in Cones With Conjugation Points on the Boundary”, Differ. Equ., 51:9 (2015), 1113–1125  crossref  mathscinet  zmath  isi  scopus  scopus
    3. V. B. Vasilev, “Potentsialy dlya ellipticheskikh kraevykh zadach v konusakh”, Sib. elektron. matem. izv., 13 (2016), 1129–1149  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:246
    Full text:78
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019